메뉴 건너뛰기




Volumn 102, Issue 1-2, 2001, Pages 259-283

Statistics of the one-dimensional Riemann walk

Author keywords

L vy flight; One dimensional random walk; Set of sites visited; Universal random variables

Indexed keywords


EID: 0035218258     PISSN: 00224715     EISSN: None     Source Type: Journal    
DOI: 10.1023/A:1026572911854     Document Type: Article
Times cited : (9)

References (21)
  • 4
    • 85034564683 scopus 로고    scopus 로고
    • 3. C. Tsallis, S. V. F. Levy, A. M. C. Souza, and R. Maynard, Phys. Rev. Lett. 75:3589 (1995); 77:5442 (1996).
    • (1996) Phys. Rev. Lett. , vol.77 , pp. 5442
  • 11
    • 33646983638 scopus 로고
    • 9. H. Larralde, P. Trunfio, S. Havlin, H. E. Stanley, and G. H. Weiss, Nature 355:423 (1992); Phys. Rev. A 45:7128 (1992).
    • (1992) Phys. Rev. A , vol.45 , pp. 7128


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.